Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A generalized convolution for finite Fourier transformations

Author: A. W. Jacobson
Journal: Bull. Amer. Math. Soc. 55 (1949), 804-809
MathSciNet review: 0031103
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. V. Churchill, Modern operational mathematics in engineering, McGraw-Hill, 1944. MR 10237
  • 2. Hans Kniess, Lösung von Randwertproblemen bei System gewöhnlicher Differentialgleichungen vermittels der endlichen Fourier-Transformation, Math. Zeit. vol. 44 (1938).
  • 3. R. C. F. Bartels and R. V. Churchill, Resolution of boundary value problems by the use of a generalized convolution, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 276-282. MR 5994
  • 4. A. W. Jacobson, A generalized convolution for the finite Fourier transformation, Thesis, University of Michigan, 1948.

Additional Information


American Mathematical Society